# SDR REXA2022101300872

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK 15R AT FS 785 TO FS813 IS CORRODED INSTALLED NEW FABRICATED SEAT TRACK PN SH670-36260-5, BETWEEN FS 784 TO FS 861 15R, IAW CRJ 700 AMM 53-00-49-400-801-A03.
